JOURNAL BROWSE
Search
Advanced SearchSearch Tips
INTERVAL-VALUED FUZZY IRRESOLUTE MAPPINGS ON INTERVAL-VALUED FUZZY TOPOLOGICAL SPACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 32, Issue 4,  2010, pp.701-709
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2010.32.4.701
 Title & Authors
INTERVAL-VALUED FUZZY IRRESOLUTE MAPPINGS ON INTERVAL-VALUED FUZZY TOPOLOGICAL SPACES
Min, Won-Keun; Kim, Myeong-Hwan;
  PDF(new window)
 Abstract
We introduce the concepts of IVF irresolute mappings and IVF irresolute open mappings, and investigate characterizations for such mappings on the interval-valued fuzzy topological spaces.
 Keywords
IVF irresolute;IVF irresolute open;IVF semicontinuous;IVF continuous;
 Language
English
 Cited by
 References
1.
M. B. Gorzalczany, A method of inference in approximate reasoning based on interval-valued fuzzy sets, J. Fuzzy Math. 21 (1987), 1-17. crossref(new window)

2.
Y. B. Jun. G. C. Kang and M. A. Ozturk Interval-valued fuzzy semiopen, preopen and $\alpha$-open mappings, Honam Math. J., 28 (2) (2006), 241-259.

3.
T. K. Mondal and S. K. Samanta, Topology of interval-valued fuzzy sets, Indian J. Pure Appl. Math., 30(1) (1999), 23-38.

4.
L, A. Zadeh, Fuzzy sets, Information and Control 8 (1965), 338-353. crossref(new window)